CureZone   Log On   Join
rash between legs.......is it from mirena
 
mother03 Views: 9,276
Published: 14 years ago
 

rash between legs.......is it from mirena


I have developed a rash between my legs, and it has done nothing but grow. has anyone had something like this happen. Could it have come from the hormones released from this IUD. I have also had some trouble losing weight. When my son was born I lost a little weight. After my daughter less than a year and half later I had the iud put in and lost no weight. And even still 3 years later none has come off. I have also had headaches, and leg cramps. anyone with some answers please respond. I am thinking of haveing this removed. I have an appointment august 2nd. thanks
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

4.766 sec, (1)